Uniqueness of meromorphic functions sharing a meromorphic function of a smaller order with their derivatives

Volume 98 / 2010

Xiao-Min Li, Hong-Xun Yi Annales Polonici Mathematici 98 (2010), 207-219 MSC: Primary 30D35, 30D30. DOI: 10.4064/ap98-3-1

Abstract

We prove some uniqueness theorems for meromorphic functions and their derivatives that share a meromorphic function whose order is less than those of the above meromorphic functions. The results in this paper improve those given by G. G. Gundersen & L. Z. Yang, J. P. Wang, J. M. Chang & Y. Z. Zhu, and others. Some examples are provided to show that our results are the best possible.

Authors

  • Xiao-Min LiDepartment of Mathematics
    Ocean University of China
    Qingdao, Shandong 266071
    People's Republic of China
    e-mail
  • Hong-Xun YiDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image